MAUDE Adverse Event Report: ASAHI INTECC GAIA PV; GUIDE WIRE

ASAHI INTECC GAIA PV; GUIDE WIRE
Catalog Number PHW18R302P
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Lesion details: patient's sfa was chronically occluded & reconstituted somewhere between the popliteral and tibial peroneal trunk.Event description: the physician was subintimal through the sfa into the popliteal and at.He was attempting to re-enter with the gaia pv at the take off of the at.The gaia pv seemed buckled and collapsed onto itself.Upon trying to remove the wire, the tip of the wire began to unravel.We were able to remove the wire via the support catheter without losing any parts of the wire.The physician was torquing the wire at a slow steady pace and is very familiar with the wire in his algorithm.Remedial action: the physician was able to remove the wire without any breaking apart of any wire pieces.Post procedure outcome: the physician was unable to reenter the true lumen distal to the cto and revascularize.
 
Additional Manufacturer Narrative
I would like to inform you that our recent mdr submission #3004718255-2025-00384 was submitted after the 30-day reporting guideline.The date of awareness that determined the complaint to be mdr reportable was march 6, 2025, while the mdr was submitted on may 30, 2025.Mdr determination result was inadvertently not communicated internally, which resulted in a failure to report to the fda within the required timeframe.
 
Event or Problem Description

Brand Name
GAIA PV
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22119276
Report Number3004718255-2025-00384
Device Sequence Number20570725
Product Code DQX
UDI-Device Identifier04547327106917
UDI-Public(01)04547327106917(17)270731(10)240803A431
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
Report Date (Section F) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPHW18R302P
Device Lot Number240803A431
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/12/2025
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer05/30/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA06/06/2025